Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Femara and temps

Posted by on Mar. 4, 2012 at 8:45 AM
  • 4 Replies

Anybody take Femara before while charting? the last time I took it I wasn't charting. I was looking for CM and timing BD'ing, but that was about it. I was wondering if Femara leaves you feeling warmer than usual.

I just remembered (a few days ago actually) that the last time I took Femara...the only symptom I had were HOT FLASHES! So bad. They're horrible. And they came right back this time. The day after my first pill (I take them at night because it's easier to remember) I had to work and I kept having hot flashes. My face was so red and I was sweating, it was gross, lol. 

So with that being said...do you think that my hot flashes are interfering with my BBT? I know that sounds stupid, but I don't wake up in the middle of the night because of a hot flash. I do wake up, however, quite warm...sometimes hot, but not sweaty....but DH is like a human heater, lol.


Life should not be a journey to the grave with the intentions of arriving safely in an attractive and preserved body, but rather to skid in sideways......chocolate in one hand, wine in the other; body used up, totally worn out ....and screaming: "Woo Hoo, What A Ride!"

by on Mar. 4, 2012 at 8:45 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-4):
leandrat
by on Mar. 4, 2012 at 8:51 AM
I would think not a hot flash is a body feeling your internal temp doesn't actually rise
Posted on CafeMom Mobile
Always_April
by on Mar. 4, 2012 at 10:59 AM
No never got hot flashes just super bad headaches
Posted on CafeMom Mobile
-Mommy-2-Three-
by Kary on Mar. 4, 2012 at 11:20 AM

Femara can cause a temp rise WHILE taking it........it can also cause a false + OPK for up to 2 days after your last pill.

It shouldn't effect temping or OPK later in the cycle near when you would ovulate however!

-Mommy-2-Three-
by Kary on Mar. 4, 2012 at 11:21 AM

Oh btw I didn't take letrozole/femara I took clomid/clomiphene citrate but they are both estrogen blockers & work in your body in a similar way...........I am sensitive to medication, always have been & I had HORRID side effects from it, mood swings, hot flashes, blurred vision, severe headaches & lots of ovarian activity. I did however conceive both times I even took it so it was worth the misery :)

GL hun

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)